# SDR AALA991947

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1457B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11469
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Screw
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 2031 - DURING FLIGHT, LEFT LANDING GEAR DOORLOCK SWITCH ILLUMINATED.  REPLACED MISSING SCREW IN LEFT MAIN GEAR DOOR UPLOCK TARGET.  SYSTEM GROUND CHECKED, NORMAL OEPRATION.  (X)
